# SDR DXTA200803043

- Difficulty date: May 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 670 hours, 419 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER RAISING THE GEAR ON DEPARTURE FROM CLE, THE 3 GREEN GEAR LIGHTS EXTINGUISHED BUT THE UNLOCK LIGHT REMAINED ON.  JACKED ACFT. INSPECTED LANDING GEAR AND RETRACT/EXTEND COMPONENTS. SWANG GEAR MULTIPLE TIMES. COULD NOT DUPLICATE DESCREPANCY. ALL OPS CHECKS GOOD. IAW MM 32-00-00.
